# SDR 01092008

- Difficulty date: December 19, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N320NP
- Make and model: Airbus A319-112
- Aircraft serial: 1494
- Aircraft time: 6,049 hours, 3,075 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Support
- Part number: D53472193200
- Condition: Corroded
- Location: Fuselage
- Part time: 6,049 hours, 3,075 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR SUPPORT FR 67-68, RBL-4765 HAS 2 EACH SPOTS OF CORROSION BY R-2 DOOR. 1 INCH X .5 REF A319 AMM 53-41-00.
